Have Cat Questions? Ask a Cat Vet Online.
Hello, JACustomer. I have been a Veterinary Nurse for over 15 years and would be happy to help you today. I'm reviewing your question right now.
The increase in dose could certainly be the reason that she is feeling lethargic. I would speak to your vet about reducing the dose either back to 0.5 or possibly finding a happy medium like 0.75 instead of 1.How is her foot doing? Did they reach a diagnosis on it? Was she holding it up or dragging it?
I do want to mention that heart disease secondary to hyperthyroidism is common in cats, this is known as thyrotoxic cardiomyopathy. And we can see similar loss of usage in the limbs. Treatment with methimazole may well resolve any heart disease that has developed over time from the thyroid condition, but I do want to mention this so you're keenly aware and prepared, just in case. This could continue in the future. More info here: http://www.vet.cornell.edu/fhc/Health_Information/cardiomyopathy.cfm
I hope this information has been helpful. I will be standing by if you have other questions. Let me know if I can help further. Also, before signing off today, please take the time to use the star rating system at the top of the page to leave a rating for me. A 5-star rating is appreciated as top notch answers are my focus. If you feel you have received anything less, please reply so that I may help until you’ve received the assistance you need. Until you issue a rating, the website will not compensate me for helping you. You will still be able to chat with me even after issuing a rating.
I will also check in with you over the next few days for updates on your companion to be sure you don’t need any additional assistance. Letting me know how your companion is doing would be greatly appreciated. If you would like to request me in the future for pet-related questions, you can do so by accessing this page: http://www.justanswer.com/pet/expert-pitrottmommy/?rpt=3800
Checking in. How is your girl today?